# SDR QXEA200301359

- Difficulty date: October 22, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 9,822 hours, 14,114 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME NR 4 HAS A CRACKED CASTELLATION AT RIVET ON STRINGER 4RH.  REPAIRED IAW DHC-8 RD 8-55-199 AND SRM 51-00-06.
